# SDR CA190726024

- Difficulty date: July 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 41,639 hours
- Engine: Ge CF348C5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341333
- Condition: Cracked
- Location: Bs 235
- Part time: 42,962 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE A CRACKED FRAME WAS OBSERVED AT FS235, STRINGER 13. APPROVED REPAIR CARRIED OUT. FRAME PN CC670-34133-3. (TC# 20190726024)
